Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13157
Title: Asymptotic formulas for steady state voltage potentials in the presence of thin inhomogeneities. The complex case.
Authors: Beretta, Elena
Francini, Elisa
Keywords: Thin inhomogeneitiescomplex coefficients
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: 
We consider a conducting body with complex valued admit-tivity containing a finite number of well separated thin inclusions. We derive an asymptotic formula for the boundary values of the potential in terms of the width of the inclusions.
Type: Article
URI: http://hdl.handle.net/10077/13157
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13157
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
9_RIMUT48.pdf1.23 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

315
checked on Oct 28, 2020

Download(s)

133
checked on Oct 28, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons